MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM ROD, STRAIGHT 300MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM ROD, STRAIGHT 300MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186789300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during an unknown procedure on (b)(6) 2022, when the surgeon held the rod in question with a rod holder, it broke off.The procedure was completed with a replacement rod.This report is for a viper 2 system rod, straight 300mm.This is report 1 of 1 for (b)(4).

Brand Name
VIPER 2 SYSTEM ROD, STRAIGHT 300MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14885709
Report Number1526439-2022-00976
Device Sequence Number14993131
Product Code KWQ
UDI-Device Identifier10705034133164
UDI-Public(01)10705034133164
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186789300
Device Catalogue Number186789300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown